MathSciNet Relay Station
MathSciNet bibliographic data
MR895962 (88m:18022) 18G30 (20J99 55U10)
Krasauskas, R. Skew-simplicial groups. (Russian) Litovsk. Mat. Sb. 27 (1987), no. 1, 89–99.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement